Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

Log In

Log in using your username and password

If you have not registered or have forgotten your password click on the appropriate link below.

Not registered yet?   Forgotten your password?

Or


Or log in using OpenID

Please click your account provider:

Recent News

Recent Forum Posts

  • My mother

    Dec. 13, 2018, 12:18 p.m.

    So sorry to hear that your mom is struggling, but glad that you found us. She is certainly welcome to call or...

  • My mother

    Dec. 12, 2018, 7:17 a.m.

    My mom has been struggling with graves for about 3 years now and I don't know how to help or deal. She views...

  • Double vision after OD - lost full eye rotation

    Nov. 29, 2018, 6:49 p.m.

    I do know that, but thank you! I like his forward thinking when it comes to TED so IMO, you're fortunate to...

  • Double vision after OD - lost full eye rotation

    Nov. 23, 2018, 2:12 p.m.

    As you probably know, Dr Douglas moved from Kellogg in MI to CA. I was lucky he finished all my surgeries...

  • Double vision after OD - lost full eye rotation

    Nov. 23, 2018, 6:59 a.m.

    Liz, Thank you for your detailed reply, I appreciate your time. I was under the impression that - solely...

  • Double vision after OD - lost full eye rotation

    Nov. 18, 2018, 6:50 p.m.

    I had severe Graves ophthalmopathy and have had OD surgery both eyes, strabismus surgery and lids. Double...

  • Double vision after OD - lost full eye rotation

    Nov. 18, 2018, 4:55 p.m.

    First, a bit of history - diagnosed with Grave's in 2000, RAI 13.5 mill. TED which I essentially lived with...

  • Help!

    Nov. 18, 2018, 4:53 p.m.

    I agree with the others: Get copies of your labs (I track mine on a spreadsheet) and find a new doctor. And...

  • Breasts getting larger? Rash?

    Nov. 16, 2018, 6:08 p.m.

    I think I'll mention it to the endocrinologist when I notify her that I've had the tests and give her a...

  • Breasts getting larger? Rash?

    Nov. 16, 2018, 5:39 p.m.

    Hello - I've not heard of the specific issues you are mentioning (although certainly overall weight gain can...

  • Breasts getting larger? Rash?

    Nov. 16, 2018, 4:36 p.m.

    Levothyroxine is a hormone chemically identical to the hormone produced by your thyroid. It is not a drug per...

  • Breasts getting larger? Rash?

    Nov. 16, 2018, 3:16 p.m.

    I've been on levothyroxine about 6 weeks and will be getting my next blood tests in week or two. I'm working...

  • Help!

    Nov. 14, 2018, 10:22 p.m.

    Your message made me think of four things that might help. First, since your GD started after your pregnancy...

  • Relatively new on levothyroxine and lots of questions

    Nov. 5, 2018, 10:36 p.m.

    I just got insurance approval to try Botox for my migraines. Appointment is Thursday. Crossing my fingers.

  • Relatively new on levothyroxine and lots of questions

    Oct. 31, 2018, 3:58 p.m.

    I hear you on the migraines. Sometimes I think it is my IBS-D and then I get the headache and realize it was...

Questions? Problems? Please contact us at [email protected] or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2018 Graves' Disease & Thyroid Foundation